# SDR F3LA200600007

- Difficulty date: February 9, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N914FR
- Make and model: Airbus A319-111
- Aircraft serial: 1841
- Aircraft time: 11,580 hours, 5,320 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lavatory
- Part time: 11,580 hours, 5,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR PANEL 262EF FOR DISCREPANCY REGARDING AFT LAVATORIES, MAINTENANCE REPORTED L-2 DOORWAY FLOOR PANEL AFT ATTACH PLATE CORRODED.  FABRICATED NEW ATTACH PLATE PER AIRBUS DRAWING 10D53670099.  TREATED, INSTALLED AND INSTALLED ATTACH PLATE PER SRM 51-42-11, 51-72-11, AND 51-23-00.
